# SDR CALA2010072700352

- Difficulty date: July 27, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N19621
- Make and model: Boeing 737524
- Aircraft serial: 27334
- Aircraft time: 42,670 hours, 22,835 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 6545890
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - L-1 DOOR UPPER HINGE HAS CRACK INDICATION AT HOLE MARKED NR 4 ON FIG 4 OF EA 5330-03736.  INSTALLED REPAIR DOUBLERS IN REF EC/RA 5330-04040.
